# SDR AWXA200301627

- Difficulty date: December 28, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 58,481 hours, 23,176 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AUTO THROTTLE FAILED TO ENGAGE WHEN EPR MODE SELECTED, AUTO THROTTLE MODE NOT DISPLAYED ON ADI.  CYCLED AUTO THROTTLE ARM SWITCH, NO HELP.  REJECTED TAKEOFF BELOW 40 KTS.  DPI ISSUED MEL 22-30-01, COND 1, THRUST MANAGEMENT SYSTEM INOP.  WHEN AIRCRAFT ARRIVED IN BWI MAINTENANCE PULLED UP MAINTENANCE CONTROL DISPLAY PANEL (MCDP) FAULT FOR LAST FLIGHT A/T DISC TMC CODE 310800.  THRUST MANAGEMENT COMPUTER (TMC) SELF TEST FOUND TMC FAILURE, MCDP TESTS 2 & 10 CHECKED GOOD.  PREVIOUS TROUBLESHOOTING FOUND PIN 14 ON CONNECTOR D40674P EXCESSIVELY LOOSE 28 VOLT DC INPUT SERVO COMMAND ORDERED CONNECTOR & TMC.
